MAUDE Adverse Event Report: VASCUTEK LTD. THORAFLEX HYBRID; THORAFLEX HYBRID PLEXUS

VASCUTEK LTD. THORAFLEX HYBRID; THORAFLEX HYBRID PLEXUS
Catalog Number THP2426X110A-G
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 4580 - insufficient information - device kinking with no patient effect / outcome reported.Impact code: 4648- insufficient information - device kinking with no patient effect / outcome reported.Device problem code : 2889 - deformation due to compressive stress.- event reported as thoraflex hybrid kinking.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: (b)(4).4111 - communication interview: additional information.3331 - analysis of production records: full batch review performed which showed no issues with the device during manufacture.4117 - device not returned: device remains implanted.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available as investigation is ongoing.
 
Event or Problem Description
Event date : 27 dec 24.Implant date : (b)(6) 2024.E-mail notification received from core laboratory ( extend study (b)(6)) on (b)(6) 2025 reporting the following: 62.5% - device kinking - thoraflex hybrid.Ct scans (pre-procedure (b)(6) 2024 and post-procedure (b)(6) 2024) are available in the medidata database and can be shared upon request.There were no issues reported by the site on the post-procedure assessment form in the study database.
 
Additional Manufacturer Narrative
Clinical code: 4580 - insufficient information - additional information regarding device deficiency and patient outcome was requested on 19 mar 25 , no device deficiency has been communicated and no patient outcome is available.No additional information was received.Impact code: 4648- insufficient information - no patient outcome is available.However they are still in the study.Device problem code : 2889 - event reported as thoraflex hybrid kinking.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: a 4-year review of similar complaints thoraflex hybrid sales jan 21 - dec 24 vs thoraflex hybrid kinks jan 21 - dec 24.An occurrence rate of 0.065% no trend requiring action has been identified.4111 - communication interview: additional information received , the form of the device did not vary from what is expected, the black line was straight, it was an uneventful implant performing well , small gradient noticed between radial artery pressures ( mean 70 ) and femoral artery( mean 60).A distal seal was intended and was obtained and the graft was not oversized.3331 - analysis of production records: full batch review was performed for batch i.D 25114054 from base fabric to finished product which confirmed the batch was manufactured to specification.4117 - device not returned: device remains implanted.Investigation findings: 213 - full batch review was performed for batch i.D 25114054 from base fabric to finished product which confirmed the batch was manufactured to specification.Scans were reviewed on 19 feb 25 which concluded post implant imaging demonstrated a compression of rings 2,3 and 4 of the thoraflex hybrid device.A compression of the true lumen at the level of the aortic isthmus was identified on the pre-op scan which corresponds to the location of the device narrowing.At this level, the device oversize is 33%.Further follow up imaging should be performed to assess if the device has expanded at the narrow region.As the device has been implanted through an aortic narrowing, the event is not considered to be device related as the oversize is excessive.Investigation conclusion: 50 - cause traced to patient condition - as the device has been implanted through an aortic narrowing, the event is not considered to be device related as the oversize is excessive.
 
Event or Problem Description
Event date: (b)(6) 2024; implant date: (b)(6) 2024.E-mail notification received from core laboratory (extend study (b)(6)) on 16th january 2025 reporting the following: 62.5% - device kinking - thoraflex hybrid.Ct scans (pre-procedure (b)(6) 2024 and post-procedure (b)(6) 2024) are available in the medidata database and can be shared upon request.There were no issues reported by the site on the post-procedure assessment form in the study database.This report is being submitted as a follow up #1 for manufacturing report number 9612515-2025-00012 to provide event closure information for tga0140.

Brand Name
THORAFLEX HYBRID
Common Device Name
THORAFLEX HYBRID PLEXUS
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9-RR
UK   PA4 9RR
MDR Report Key21352954
Report Number9612515-2025-00012
Device Sequence Number9003208
Product Code QSK
UDI-Device Identifier05037881026695
UDI-Public05037881026695
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P2100006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTHP2426X110A-G
Device Lot Number25114054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale